# SDR SIMA200731604

- Difficulty date: November 10, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 10,729 hours, 7,777 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CREW NOTED DURING CLIMB OUT THAT COULD NOT PRESSURIZE A/C AND NO WARNING INDICATION, THEY RETURNED TO BNA FOR MTX.  AFTER LANDING FOUND THE AFT CARGO DOOR AFT SECTION WAS NOT CLOSED ALL THE WAY.  RESECURED CARGO DOOR PERFORMED GVI OF CARGO DOOR AND PERFORMED.  OPS CHECK OF DOOR IAW CRJ MM 52-31-00, OPS CHECK GOOD.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
